# SDR AALA202502069121

- Difficulty date: January 8, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,017 hours, 15,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL LOCATED FROM STA 500H TO STA 500I AT RBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
